Beta-expansions with Pisot bases over $\mathbb{F} _{q}((x^{-1}))$
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 127-133
Published online January 1, 2012
Mohamed Hbaib
Facult\'e des Sciences de Sfax
Abstract : It is well known that if the $\beta$-expansion of any nonnegative integer is finite, then $\beta$ is a Pisot or Salem number. We prove here that in $\mathbb{F} _{q}((x^{-1}))$, the $\beta$-expansion of the polynomial part of $\beta$ is finite if and only if $\beta$ is a Pisot series. Consequently we give an other proof of Scheicher theorem about finiteness property in $\mathbb{F} _{q}((x^{-1}))$. Finally we show that if the base $\beta$ is a Pisot series, then there is a bound of the length of the fractional part of $\beta$-expansion of any polynomial $P$ in $\mathbb{F} _{q}[x]$.
Keywords : formal power series, $\beta$-expansion, Pisot series
MSC numbers : 11R06, 37B50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd